# SDR NACA2021051300001

- Difficulty date: May 6, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 81,053 hours, 13,460 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Controller
- Part number: 77328915
- Part serial: 870729
- Condition: Inoperative
- Location: Thrust Reverser
- Part time: 415 hours, 141 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  LEFT THRUST REVERSER WOULD NOT DEPLOY.  CORRECTIVE ACTION:  REPLACED HIGH PRESSURE CONTROLLER IAW AMM 36-11-08 OP CHECKED GOOD.  THE INITIAL SQUAWK WAS NON-ETOPS SS ON LG PAGE B047993 P1 ON FLIGHT 811 AND WAS DEFERRED. IT BECAME ETOPS SIGNIFICANT SYSTEM UPON DISCOVERING THE CONTROLLER BAD.
